MathSciNet Relay Station
MathSciNet bibliographic data
MR2760196 (2012c:20009) 20C08 (17B37 20F55)
Shan, Peng Crystals of Fock spaces and cyclotomic rational double affine Hecke algebras. Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 1, 147–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement